Mathematische Annalen

, Volume 256, Issue 4, pp 453–463 | Cite as

On the normal bundles of smooth rational space curves

  • D. Eisenbud
  • A. Van de Ven


Normal Bundle Space Curf Rational Space Rational Space Curf 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B] Brieskorn, E.: Über holomorphe ℙn über ℙ1. Math. Ann.157, 343–357 (1965)Google Scholar
  2. [E-V] Eisenbud, D., Van de Ven, A.: On the family of smooth rational space curves with given degree and normal bundle.Google Scholar
  3. [G-H] Griffiths, P.A., Harris, J.: Principles ofalgebraic geometry. New York: Wiley 1978Google Scholar
  4. [G-S] Ghione, F., Sacchiero, G.: Normal bundles of rational curves ℙ3 (preprint)Google Scholar
  5. [Ha] Harris, J.: A note on the normal bundles of space curves (unpublished)Google Scholar
  6. [Hu] Hulek, K.: The normal bundle of a curve on a quadric (preprint. May 1981)Google Scholar
  7. [K] Kodaira, K.: A theorem of completeness of characteristic systems for analytic families of compact submanifolds of complex manifolds. Ann. Math.75, 146–162 (1962)Google Scholar
  8. [P] Piene, R.: Numerical characters of a curve in projectiven-space. In: Real and complex singularities. Oslo 1976. Groningen: Sijthoff en NoordhoffGoogle Scholar
  9. [S] Simonis, J.: A class of indecomparable algebraic vector bundles. Math. Ann.192, 262–278 (1971)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • D. Eisenbud
    • 1
  • A. Van de Ven
    • 2
  1. 1.Department of MathematicsBrandeis UniversityWalthamUSA
  2. 2.Mathematisch InstituutLeidenThe Netherlands

Personalised recommendations